Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes stomach pain and loose stools with gastric trouble ? How are these prevented ?

Hi my name is manoj am 26 yrs(male).from past 5-7yrs am suffering from pain in my left side abdomen(its not pain but fell like uncomfortable feelings). It come when go out of my home. when problem come i get loos motions,i can t able to sit in one position,i can t sleep left side & from my stomach come sounds for every 2-3mints. am not able go out with my friends due to this problrm....... plz send me answer to my mail.My e-mail is
Asked On : Thu, 21 Jul 2011
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be having gas or bowel infection. Better to get checkup from your Doctor to rule out infection. Drink plenty of water. Eat soothing food like yoghurt, curds. You can take medicine to stop stools like Imodium. Better to get to the ER immediately.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor